Journal of Statistical Theory and Applications

Volume 16, Issue 1, March 2017, Pages 1 - 17

On Marshall-Olkin Extended Weibull Distribution

Authors
Hanan Haj Ahmad, Omar M. Bdair, M. Ahsanullah
Corresponding Author
Hanan Haj Ahmad
Received 14 May 2016, Accepted 15 December 2016, Available Online 1 March 2017.
DOI
https://doi.org/10.2991/jsta.2017.16.1.1How to use a DOI?
Keywords
Marshall-Olkin distribution; Hazard rate function; Maximum likelihood estimators; Method of moment estimators; Least squares estimators; Percentiles estimators; Simulations; Characterization.
Abstract
In this paper, we introduce a new form of distributions called ”Marshall-Olkin Extended Weibull distribution” MOEW. We study some of its structural properties and the shape of its hazard rate function. We provide some methods of point estimation for the unknown parameters and discuss its asymptotic properties. Finally, numerical methods and simulations are used to compare between different methods of estimation, then we study the behavior of parameters under different sample sizes and different values of parameters.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Statistical Theory and Applications
Volume-Issue
16 - 1
Pages
1 - 17
Publication Date
2017/03
ISSN (Online)
2214-1766
ISSN (Print)
1538-7887
DOI
https://doi.org/10.2991/jsta.2017.16.1.1How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Hanan Haj Ahmad
AU  - Omar M. Bdair
AU  - M. Ahsanullah
PY  - 2017
DA  - 2017/03
TI  - On Marshall-Olkin Extended Weibull Distribution
JO  - Journal of Statistical Theory and Applications
SP  - 1
EP  - 17
VL  - 16
IS  - 1
SN  - 2214-1766
UR  - https://doi.org/10.2991/jsta.2017.16.1.1
DO  - https://doi.org/10.2991/jsta.2017.16.1.1
ID  - Ahmad2017
ER  -